Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



An analogue of the Kolosoff-Muskhelishvili formulae in three dimensions

Author: Darrell D. Penrod
Journal: Quart. Appl. Math. 23 (1966), 313-322
MSC: Primary 73.30
DOI: https://doi.org/10.1090/qam/193823
MathSciNet review: 193823
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. W. Ketchum, A Complete Solution of LaPlace’s Equation by an Infinite Hypervariable, Amer. J. Math. 51 (1929), no. 2, 179–188. MR 1506711, https://doi.org/10.2307/2370704
  • [2] R. J. Duffin, Analytic continuation in elasticity, J. Rational Mech. Anal. 5 (1956), 939–950. MR 0082806
  • [3] H. W. Knerr, Functions of an Infinite Harmonic Hypervariable, A. B. Thesis, University of Illinois (1929)
  • [4] A. E. H. Love, A treatise on the Mathematical Theory of Elasticity, Dover Publications, New York, 1944. Fourth Ed. MR 0010851
  • [5] J. Boussinesq, Applications des Potentiels a l 'Etude de l 'Equilibre et du Mouvment des Solides Elastiques, Gauthier-Villars, Paris, 1885.
  • [6] V. Cerruti, Ricerche intorno all' equilibrio de' corpi elastici isotropi, Acc. Lincei Mem. fis. mat., Roma (3) 13, 81-122 (1882)
  • [7] R. D. Mindlin, Force at a Point in the Interior of a Semi-infinite Solid, Physics 7, 195-202 (1936)
  • [8] L. Rongved, Force at a Point in the Interior of a Semi-infinite Solid with Fixed Boundary, J. A. M. 22, 545-546 (1955)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.30

Retrieve articles in all journals with MSC: 73.30

Additional Information

DOI: https://doi.org/10.1090/qam/193823
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society